Bifurcation equations for the existence of periodic solutions of periodic Pfaffian systems
Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 1857-1867
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_11_a2,
author = {\`E. I. Grudo},
title = {Bifurcation equations for the existence of periodic solutions of periodic {Pfaffian} systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1857--1867},
year = {1985},
volume = {21},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_11_a2/}
}
È. I. Grudo. Bifurcation equations for the existence of periodic solutions of periodic Pfaffian systems. Differencialʹnye uravneniâ, Tome 21 (1985) no. 11, pp. 1857-1867. http://geodesic.mathdoc.fr/item/DE_1985_21_11_a2/